We develop the geometry of Hurwitz continued fractions, a major tool in understanding the approximation properties of complex numbers by ratios of Gaussian integers. Based on a thorough study of the geometric properties of Hurwitz continued fractions, among other things, we determine that the space of valid sequences is not a closed set of sequences. Additionally, we establish a comprehensive metrical theory for Hurwitz continued fractions.%, paralleling the classical theory for regular continued fractions in real numbers. Let be any function. For any complex number and , let denote the th partial quotient in the Hurwitz continued fraction of . One of the main results of this paper is the computation of the Hausdorff dimension of the set This study is a complex analog of a well-known result of Wang and Wu [Adv. Math. 218 (2008), no. 5, 1319–1339].

生成讲解博客的中文版本

生成AI智能校验的中文版本